Ueber einige besondere homogene lineare Differentialgleichungen.


Mathematische Annalen (1886)

  • Volume: 26, page 117-126
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurwitz. "Ueber einige besondere homogene lineare Differentialgleichungen.." Mathematische Annalen 26 (1886): 117-126. <http://eudml.org/doc/157173>.

author = {Hurwitz},
journal = {Mathematische Annalen},
pages = {117-126},
title = {Ueber einige besondere homogene lineare Differentialgleichungen.},
url = {http://eudml.org/doc/157173},
volume = {26},
year = {1886},

AU - Hurwitz
TI - Ueber einige besondere homogene lineare Differentialgleichungen.
JO - Mathematische Annalen
PY - 1886
VL - 26
SP - 117
EP - 126
UR - http://eudml.org/doc/157173
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.